MAUDE Adverse Event Report: ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1000609-00
Health Effect - Clinical Codes Fatigue (1849); Failure of Implant (1924); Unspecified Infection (1930); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced pain, tenderness, discomfort, scar tissue, recurrent hernia, adherence to tissue/organs, infection, nerve damage and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
 
Event or Problem Description
N/a.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8260684
Report Number3011175548-2019-00091
Device Sequence Number1616644
Product Code FTL
UDI-Device Identifier00650862300246
UDI-Public00650862300246
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number1000609-00
Device Catalogue Number1000609-00
Device Lot Number10897361
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR